# SDR MUIA20170107001

- Difficulty date: January 7, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N1983X
- Make and model: Cessna 208B
- Aircraft serial: 208B1013
- Aircraft time: 19,413 hours, 18,130 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unsecure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL THE FLIGHT CREW REPORTED VISUALLY SEEING THE DOOR WARNING ANNUNCIATOR APPEAR AND ABORTED THE TAKEOFF ROLL AS A PRECAUTION. ONCE ON THE TAXIWAY THE FLIGHT CREW CHECKED AND SECURED THE DOOR FROM INSIDE THE CABIN AND THE LIGHT EXTINGUISHED AND DID NOT APPEAR AGAIN. THE FLIGHT CREW THEN TAXIED BACK TO THE RUNWAY AND WAS ABLE TO TAKEOFF AGAIN WITH NO FURTHER ISSUE. NO ISSUES WERE REPORTED BY ANY FLIGHT CREWS PRIOR TO OR SINCE THIS EVENT.
